Algebra of currents and Ke3 decay

Mathur, V. S. ; Okubo, S. ; Pandit, L. K. (1966) Algebra of currents and Ke3 decay Physical Review Letters, 16 (9). pp. 371-374. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:38250
Deposited On:25 Apr 2011 11:49
Last Modified:25 Apr 2011 11:49

Repository Staff Only: item control page